≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Similar posts:

Urinary Tract Infection -klebsiella 5Re: urinary tract infection? 27Chronic urinary tract infections/sharp pains in kidney area 4Please help with a urinary tract infection and yeast infection! 11recurrent calcium oxalate stone and urinary tract infection 24Treating E coli infection in urinary tract 64 yr. old girl with urinary tract infection 5Dr Kadwa: Possible urinary tract infection 13Possible Urinary tract infection 1Recurrent urinary tract infection 10

 

The ABC Homeopathy Forum

urinary tract infection

It started painful urination before 15 days it was cutting when urinated only in tip of penis.It continued and after three days discharge of pus started.A homeopath prescribed psoranium 1000 which was taken syptom continued and have to be wait for 5 days.Discharge of pus increased after 5 days and burn also started. Silicia 200 and canthrus 30 was advised.These have been taken since three days and 50 percent relief in pain and pus.Pus is green and yellow.Drops of pus discharged.Pain only when urinate.How UTI can be finished completely,Any helping medicine to cure completely? Forum to respond please?
 
  honey635 on 2015-05-25
This is just a forum. Assume posts are not from medical professionals.
Pl take
1. Canthris-30 6 pills twice a day
2. Merc Sol-200 6 pills twice a day
Pl keep 30-40 minutes gap between 1 and 2
Pl take this course for one week and then give feedback

Homeo Helper
 
homeo_helper 4 years ago
Thanks homeo helper
 
honey635 4 years ago
completed above course and burning pain relieved.discharge of pus yellow and green continue.a lot of itching in penis appeared
 
honey635 4 years ago
Now you can stop Canthris-30
In place of Merc Sol-200, Pl take
1. Kali Bichome-200 for 3 days and then give feedback

Homeo Helper
[message edited by homeo_helper on Tue, 09 Jun 2015 03:24:33 UTC]
 
homeo_helper 4 years ago
Dear Honey 635-

this has been going on now for 2 weeks- yellow
and green mean infection.

Sometimes with UTI you need to go to the MD
and get the antibiotics. You have no idea
how far the infection is spreading to other
areas.

I have given homeopathic remedies to people
for UTI- and their symptoms disappeared but
they decided to get the urine tested to see
if all infection was gone.

The infection was not gone but had gone to
new levels.The remedies just suppressed the
symptoms of the infection.

You need to get checked out on the infection-
soon.
 
simone717 4 years ago
used kali bichom and symptoms appeared as under

1-green yellow discharged continue
- itching sensation continue,some time burning

-for a some time kali bichrom created stinging pain in leg ,hand and belly than it disappeared automatically

conducted tests
result as under

complete urine test shows that

Bacteria++

Leukosites +++

Pus field full

vdrl test negative

please specify if further tests and medicine require
[message edited by honey635 on Sun, 14 Jun 2015 07:58:43 UTC]
 
honey635 4 years ago
Get the antibiotics from the MD specific
for the type of bacteria you have to kill
the infection.

You have a strong infection going on. It is
important to stop it- and then while taking
those, take a 8 strain probiotic to replace
your gut flora every day for 2 months.

After the infection is gone, you can get
a remedy for your overall state to make you
stronger.
 
simone717 4 years ago
I have contacted the Md and he asked me for urine and pus culture tests.It took 7 days to wait the culture tests reports.
in the mean while i took herbal treatment.Now pus discharges have been discontinue. Reports have been generated which shows infection due to negative gram rod of bacteria .
This bacteria is sensitive to 7 antibiotics while it is resistant to three antibiotics.Now situations is under control.which test can assess the status of the ailment?
 
honey635 4 years ago
Get another complete urine test
like you did before to make
sure everything bad is gone-
Zero bacteria, leukosites, etc.
 
simone717 4 years ago
Thanx simone 717 for guidance
 
honey635 4 years ago
Dear Doctors

While treating the herbal Medicine symptom of discharge of pus from urethra was minimized but did not stopped.infection was continue so contacted Medical Doctor .Medical Doctor(urologist) opined that infection has not spread and towards healing.He injected to voils of injections,Gave evening and morning tablets antibiotics.discharge of Pus stopped.antibiotics continue .He will check after two days.Now urine test of the day show no bacteria no leukocyte.However urine report show dead sperm +++.
what should next course of action
 
honey635 4 years ago
simon717z?
 
honey635 4 years ago
waiting response for further action?any member of forum to comment please?

homeo helper or simon717
 
honey635 4 years ago
Sperm in the urine is called Retrograde ejaculation.

Usually it is caused by taking medications or
diabetes.

Ask your doctor about this.
 
simone717 4 years ago
I have asked my doctor and he says no need to worry it happen during medication.He has asked me not to visit further treatmentas same have been completed.however gave some other tablets for a week.He asked me to perform semen analysis after a month.if some ailment persist than i can contact him after a month.
 
honey635 4 years ago
After some days of use of antibiotics itching and light swelling appeared on right and left hand skin and also left hand thumb.It aggravate at dawn.please guide in the ailment?
[message edited by honey635 on Thu, 09 Jul 2015 07:40:50 UTC]
 
honey635 4 years ago
You are most probably allergic to the type of antibiotics you
are using. Stop using it.

I thought your Urinary Tract infection was cured?

How many more days of antibiotics do you have left?

Check to see that there is no-penicillin type of antibiotic
in your medication.-Find out what the antibiotic is made
out of.

Because whatever is in there, whether it is a penicillin type
thing or sulfa type thing, you are allergic to it, In the future
you have to request that any antibiotic prescribed is not
that type.

Get another type of antibiotic from the Dr.
[message edited by simone717 on Thu, 09 Jul 2015 15:03:46 UTC]
 
simone717 4 years ago
Dear simon 717
Urologist have given antibiotic for 10 days and also Two injection.Thereafter he has stopped antibiotics .after consulting reports he told that Uti gone and no need to further continue the antibiotics treatment.however he gave cystalgon tab for more 10 days.These medicine were containing flavoxate hcl and propyphenazone.These have made allergy.now same also been finished.allergy continue.No medicine being taken now.how to get rid of this allergy.doctor says his function has finished as urethra infection has been corrected.
 
honey635 4 years ago
Hi-

1. Take 3 pills of nux vomica after sunset, for 3 nights in
a row. If you find after dose one or dose two that
the allergic reaction is gone, then do not take dose 3.

2. Please get a probiotic that has 8 strains in it. You might
have to try more than one brand as there are many
and everyone can have individual reactions- Start with one
a day and continue for 2 months. If you find you have
discomfort, gas etc - switch to another brand. If you
find after a few weeks you get constipated or loose
bowels then switch again.

You have to repopulate your gut flora now after the
antibiotics, as they destroy healthy flora.

Make sure you are eating well, have a salad every day,
and if you are not allergic to dairy, you can have a cup
of natural yogurt every day as this is a probiotic but
it does not have enough strains in it to do the job right.
 
simone717 4 years ago
Dear simon 777
what will be potency of nux vomica ?

Should i took antibiotic according to culture test of urine and pus

the antibiotis for which bacteria was sensitive should taken
or baceteria was reisistant

which one should be taken?
regards
 
honey635 4 years ago
You wrote above- no need to continue antibiotics treatment.

The cystalgon tabs are for high cystine kidney levels.

Don't take any more medicine. You are having an allergic
reaction to cystalgon, and they say- "any skin rash at all from
this, call your Doctor about it"

Please call your Doctor about the rash first and tell me what he
says.

He is giving the cystalgon for kidneys and do you have the
test results on the kidneys?
 
simone717 4 years ago
Cystine levels can indicate kidney stones.

The Cystalgon is given for that to reduce levels and is also
an anti spasm drug.

Are you having kidney pain or spasms?
 
simone717 4 years ago
I have no pain and no spasm.May be assumed by urologist?
 
honey635 4 years ago
Please specify the name of brand of probiotic brand in the Markeet?

what potency of nux vomica should taken?
 
honey635 4 years ago
Hi-

I don't know the India Market. I am usa.
Please research it, and a lot of people
ask me this, so I am going to ask a Dr. friend here in usa who is from India,
what they say and I will post that asap.

Sorry, Nux vomica 30c.

Tell me about the kidneys, bc something homeopathic can address the kidneys.
 
simone717 4 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.